# SDR USAA2012022900008

- Difficulty date: February 19, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,143 hours, 37,366 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - .250 INCH CRACK IN RIGHT PYLON ACCESS DOOR 5828R FRAME WORK FLANGE AT NAC STA 213.0 APPROX 1.25 INCHES FROM OUTBOARD EDGE.  REPAIRED RIGHT PYLON ACCESS DOOR 5828R FRAME WORK FLANGE IAW EA # 103647 & TR737-5430-10-0054.
